Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 8, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Feb 29, 2012, 3:00 PM CST for 24 counties in Texas. It took effect at Mar 1, 2012, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2012, 3:00 PM CST (21:00 UTC)
- In effect from
- Mar 1, 2012, 11:00 AM CST
- Expired
- Mar 1, 2012, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2567 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -185 m²/s²
- 0-3 km storm-relative helicity
- -96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652 WWUS84 KLUB 292100 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 300 PM CST WED FEB 29 2012 TXZ021>044-010500- /O.UPG.KLUB.FW.A.0007.120301T1700Z-120302T0100Z/ /O.NEW.KLUB.FW.W.0008.120301T1700Z-120302T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 300 PM CST WED FEB 29 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS...ROLLING PLAINS...AND FAR SOUTHERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST TO WEST WINDS AT 20 TO 30 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ JORDAN
4 follow-up statements
786 WWUS84 KLUB 010452 AAA RFWLUB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1052 PM CST WED FEB 29 2012 TXZ021>044-011200- /O.CON.KLUB.FW.W.0008.120301T1700Z-120302T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1052 PM CST WED FEB 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST THURSDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS...ROLLING PLAINS...AND FAR SOUTHERN TEXAS PANHANDLE... * WIND...SOUTHWESTERLY WINDS OF 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS APPROACHING 40 MPH. * HUMIDITY...MINIMUM VALUES BETWEEN 4 AND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
811 WWUS84 KLUB 011253 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 653 AM CST THU MAR 1 2012 TXZ021>044-012200- /O.CON.KLUB.FW.W.0008.120301T1700Z-120302T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 653 AM CST THU MAR 1 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS...ROLLING PLAINS AND FAR SOUTHERN TEXAS PANHANDLE... * WIND...SOUTHWESTERLY WINDS OF 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS APPROACHING 40 MPH. * HUMIDITY...MINIMUM VALUES BETWEEN 4 AND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
923 WWUS84 KLUB 012219 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 419 PM CST THU MAR 1 2012 TXZ021>044-020100- /O.CON.KLUB.FW.W.0008.000000T0000Z-120302T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 419 PM CST THU MAR 1 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS...ROLLING PLAINS AND FAR SOUTHERN TEXAS PANHANDLE... * WIND...SOUTHWESTERLY WINDS OF 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS APPROACHING 40 MPH. * HUMIDITY...MINIMUM VALUES BETWEEN 3 AND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
140 WWUS84 KLUB 020106 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 706 PM CST THU MAR 1 2012 TXZ027>029-033>035-039>041-021200- /O.EXP.KLUB.FW.W.0008.000000T0000Z-120302T0100Z/ /O.NEW.KLUB.FW.A.0008.120302T1700Z-120303T0100Z/ BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 706 PM CST THU MAR 1 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE RED FLAG WARNING THAT WAS IN EFFECT THURSDAY HAS EXPIRED. * HUMIDITY...MINIMUM VALUES BETWEEN 10 AND 15 PERCENT. * WINDS...WEST TO NORTHWESTERLY WINDS SUSTAINED AT SPEEDS BETWEEN 20 AND 25 MPH AT THE 20 FOOT LEVEL WITH GUSTS AROUND 35 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ021>026-030>032-036>038-042>044-020215- /O.EXP.KLUB.FW.W.0008.000000T0000Z-120302T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-FLOYD-MOTLEY-COTTLE- CROSBY-DICKENS-KING-GARZA-KENT-STONEWALL- 706 PM CST THU MAR 1 2012 ...RED FLAG WARNING HAS EXPIRED FOR THE EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS... CRITICAL FIRE WEATHER CONDITIONS HAVE BEGUN TO GRADUALLY WANE OVER THE WARNED AREA...AND CONDITIONS WILL CONTINUE TO IMPROVE THROUGHOUT THE REMAINDER OF THE EVENING HOURS. THUS THE RED FLAG WARNING WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Feb 29, 11:23 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 29, 11:23 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1123 AM CST WED FEB 29 2012 .AVIATION... VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS. BREEZY WEST TO NORTHWEST WIND WILL GRADUALLY DECREASE THROUGH THE DAY...GO BELOW 10 KNOTS OVERNIGHT...AND THEN INCREASE ONCE AGAIN OUT OF THE WEST TO SOUTHWEST FOR THURSDAY AFTERNOON AT BOTH TAF SITES. JORDAN && .PREV DISCUSSION... /ISSUED 524 AM CST WED FEB 29 2012/ AVIATION... VFR CONDITIONS TO CONTINUE THROUGH 01/12Z. W-NW BREEZES IN THE MORNING WILL SWITCH TO SW BY AFTERNOON. PREV DISCUSSION... /ISSUED 312 AM CST WED FEB 29 2012/ SHORT TERM... 08Z WATER VAPOR IMAGERY/UPPER-AIR ANALYSIS SHOWS THE UPPER LOW LOCATED OVER THE NRN PLAINS MOVING NEWD TOWARD THE GREAT LAKES. A DRY...SUBSIDENT PV AXIS EXTENDED FROM NRN MISSOURI SWWD ALL THE WAY INTO THE ERN PACIFIC...CUTTING ACROSS WTX. WTX IS ALSO STILL LOCATED BENEATH THE ENTRANCE REGION OF STRONG ULJ HOWEVER MID-LVL GRADIENTS WILL WEAKEN DURING THE DAY. THE JAYTON PROFILER IS SHOWING 50 KTS AROUND 800MB AT 08Z AND WE EXPECT BREEZY W-NW WINDS TO BEGIN TO MIX DOWN TO THE SFC AROUND 9-10 AM. THE WIND WILL SLOWLY BACK TO THE SW DURING THE DAY IN RESPONSE TO FALLING PRESSURES IN ERN COLO AND THIS WILL MAINTAIN BREEZY CONDITIONS ACROSS THE NW ZONES WHILE THE REMAINDER OF THE AREA SHOULD SEE A GRADUAL DECREASE IN THE AFTERNOON. A DEEP...DRY AIRMASS WILL REMAIN IN PLACE AND HIGH TEMPS SHOULD RANGE FROM THE MID 60S NW TO MID 70S SE UNDER MOSTLY SUNNY SKIES. MODEST SW BREEZES WILL CONTINUE OVERNIGHT WITH LOWS MAINLY IN THE 30S. LONG TERM... A BREAK FROM THE FIRE WEATHER CONDITIONS WILL BE SHORT LIVED WITH THE WIND MACHINE RAMPING UP AGAIN ON THURSDAY. A CLOSED LOW WILL MOVE ACROSS THE NORTHERN HIGH PLAINS CARVING OUT A BROAD TROUGH ACROSS THE WESTERN US. AS A RESULT...SURFACE LEE TROUGHING AND CYCLOGENESIS WILL OCCUR OVER THE PANHANDLE. MIXING WILL BE VERY DEEP TO AROUND 700MB WHERE A 40KT WIND MAXIMUM WILL SPREAD OVER THE AREA DURING THE AFTERNOON. WINDS WILL GENERALLY BE IN THE 20-30 MPH RANGE. THE WINDS MAY NOT BE STRONG ENOUGH TO LIFT A SIGNIFICANT AMOUNT OF THE BROWN STUFF ALOFT. STRONG SUBSIDENCE WILL BRING EXTREMELY DRY AIR DOWN TO THE SURFACE AS WELL. THE REGION WILL SEE VERY LOW DEW POINTS AT THE SURFACE IN THE AFTERNOON. BECAUSE OF THE EXTREME DRYNESS...TEMPERATURES WILL WARM TO BETWEEN 15 AND 20 DEGREES ABOVE NORMAL WHICH WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP TO AROUND FIVE PERCENT. A FRONT WILL STALL OUT OVER THE AREA ON FRIDAY AFTERNOON NEAR THE SOUTHERN ZONES. THIS WILL PRESENT SOME DIFFICULTIES FOR THE FIRE WEATHER FORECAST. AREAS SOUTH OF THIS FRONT WILL LIKELY BE VERY DRY AND WARM SIMILAR TO THURSDAYS FORECAST. THE UPPER LEVEL TROUGH AXIS WILL MOVE OVER THE AREA LATE FRIDAY NIGHT. MODELS WANT TO GENERATE SOME QPF AS FAR SOUTH AS THE EXTREME SOUTHERN TEXAS PANHANDLE. CONDITIONS DO NOT LOOK VERY FAVORABLE FOR MEASURABLE PRECIPITATION BUT SOME MID LEVEL CLOUD COVER MAY BE A WELCOME SIGHT AFTER THURSDAY AND FRIDAY AFTERNOONS. A COOL SURFACE RIDGE WILL BUILD INTO THE AREA ON SATURDAY DROPPING TEMPERATURES BACK INTO THE 50S. HOWEVER...WINDS WILL QUICKLY RETURN TO THE SOUTH TO SOUTHWEST ON SUNDAY AND BACK TO A BREEZY PATTERN. MODELS ARE COMING INTO BETTER AGREEMENT MOVING A WEAK SHORT WAVE TROUGH OUT OF THE ROCKIES ON TUESDAY BRINGING WINDY AND DRY CONDITIONS BACK TO WEST TEXAS. JDV FIRE WEATHER... MILD...DRY AND BREEZY CONDITIONS WILL RESULT IN AN ELEVATED FIRE DANGER ACROSS MUCH OF THE AREA TODAY. RH VALUES WILL DROP BELOW 15 PERCENT ACROSS ALL BUT PERHAPS THE FAR NE COUNTIES BY MIDDAY. SUSTAINED WIND SPEEDS ABOUT 15 TO 20 MPH AT THE 20-FT LEVEL ARE EXPECTED FOR MOST AREAS THIS MORNING...BUT WILL SUBSIDE SOMEWHAT ACROSS THE SRN AND ERN ZONES THIS AFTERNOON. WE WILL ISSUE A FIRE DANGER STATEMENT TO COVER THE SRN PANHANDLE AND NRN AND CENTRAL SPLNS...MAINLY WEST OF I-27. THURSDAY WILL LIKELY SEE CRITICAL CONDITIONS MET ACROSS MUCH OF THE AREA. WINDS WILL INCREASE DURING THE AFTERNOON BETWEEN 20 AND 30 MPH AT THE 20 FOOT LEVEL IN RESPONSE TO A DEEPENING SURFACE CYCLONE ACROSS THE TEXAS PANHANDLE. TEMPERATURES ARE EXPECTED TO BE VERY WARM WITH FORECAST VALUES BETWEEN 15 AND 20 DEGREES ABOVE NORMAL. THE SURFACE WILL ALSO DRY OUT CONSIDERABLY WITH AFTERNOON RELATIVE HUMIDITY VALUES LESS THAN TEN PERCENT ACROSS THE ENTIRE AREA. AREAS ACROSS THE SOUTHWESTERN SOUTH PLAINS MAY SEE RELATIVE HUMIDITY VALUES LESS THAN FIVE PERCENT. THE ONLY AREA OF UNCERTAINTY IS OVER THE EASTERN ROLLING PLAINS WHERE WINDS MAY NOT BE HIGH ENOUGH TO REACH CRITICAL VALUES. A COLD FRONT WILL STALL OUT OVER THE AREA ON FRIDAY NEAR THE SOUTHERN SOUTH PLAINS AND SOUTHERN ROLLING PLAINS. REGARDLESS OF WHERE THE FRONT STALLS OUT...AREAS SOUTH OF THE FRONT MAY SEE CRITICAL FIRE WEATHER CONDITIONS DEVELOP WITH STRONG WESTERLY WINDS AND CONTINUED VERY DRY SURFACE AIR. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 65 31 74 31 52 / 0 0 0 0 10 TULIA 67 31 76 35 57 / 0 0 0 0 10 PLAINVIEW 67 31 77 36 59 / 0 0 0 0 10 LEVELLAND 70 33 80 37 64 / 0 0 0 0 0 LUBBOCK 70 34 80 39 64 / 0 0 0 0 0 DENVER CITY 70 33 80 36 68 / 0 0 0 0 0 BROWNFIELD 71 33 82 37 66 / 0 0 0 0 0 CHILDRESS 73 35 81 42 64 / 0 0 0 0 0 SPUR 73 39 82 43 68 / 0 0 0 0 0 ASPERMONT 75 42 84 44 72 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. &&
Hazardous weather outlook, Feb 29, 5:04 AM CST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 504 AM CST WED FEB 29 2012 TXZ021>044-011115- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 504 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS AND WARM TEMPERATURES WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS ACROSS THE SOUTH PLAINS AND EXTREME SOUTHWESTERN TEXAS PANHANDLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS WILL COMBINE WITH MUCH ABOVE NORMAL TEMPERATURES ON THURSDAY AFTERNOON TO CREATE POSSIBLE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON FRIDAY ACROSS THE SOUTHERN SOUTH PLAINS AND SOUTHERN ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 4:21 AM CST | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.